# SDR SIMA20150526011

- Difficulty date: May 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,959 hours, 35,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP WIRE AT 231GF IS BROKEN.  REPAIRED EMER LIGHT STRIP WIRE AT 231GF IAW SWPM 20-00-03.  CRIMPER NR 102, SEE BOW 192272 FOR EMER LIGHT STRIPS INSTALL.
